Canards et enlacements
Publications Mathématiques de l'IHÉS, Volume 72 (1990), pp. 63-91.
@article{PMIHES_1990__72__63_0,
     author = {Beno{\^\i}t, E.},
     title = {Canards et enlacements},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {63--91},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {72},
     year = {1990},
     zbl = {0737.34018},
     mrnumber = {91m:58133},
     language = {fr},
     url = {http://archive.numdam.org/item/PMIHES_1990__72__63_0/}
}
TY  - JOUR
AU  - Benoît, E.
TI  - Canards et enlacements
JO  - Publications Mathématiques de l'IHÉS
PY  - 1990
DA  - 1990///
SP  - 63
EP  - 91
VL  - 72
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1990__72__63_0/
UR  - https://zbmath.org/?q=an%3A0737.34018
UR  - https://www.ams.org/mathscinet-getitem?mr=91m:58133
LA  - fr
ID  - PMIHES_1990__72__63_0
ER  - 
%0 Journal Article
%A Benoît, E.
%T Canards et enlacements
%J Publications Mathématiques de l'IHÉS
%D 1990
%P 63-91
%V 72
%I Institut des Hautes Études Scientifiques
%G fr
%F PMIHES_1990__72__63_0
Benoît, E. Canards et enlacements. Publications Mathématiques de l'IHÉS, Volume 72 (1990), pp. 63-91. http://archive.numdam.org/item/PMIHES_1990__72__63_0/

[1] J. Argemi, Approche qualitative d'un problème de perturbations singulières dans R4, in Equadiff 1978, éd. R. Conti, G. Sestini, G. Villari, 333-340. | Zbl

[2] E. Benoît, Systèmes lents-rapides dans R3 et leurs canards, in Troisième Rencontre du Schnepfenried, Astérisque, 109/110 (1983), 159-191. | MR | Zbl

[3] I. P. Van Den Berg, Un principe de permanence général, in Troisième Rencontre du Schnepfenried, Astérisque, 109/110 (1983), 193-223. | MR | Zbl

[4] J.-L. Callot, Bifurcation du portrait de phase pour des équations différentielles linéaires du second ordre ayant pour type l'équation d'Hermite, thèse d'Etat, Strasbourg, 1981.

[5] F. Diener, Cours d'analyse non standard, Alger, Office des Publications universitaires, 1983.

[6] F. Diener et G. Reeb, Analyse non standard, Paris, Hermann, 1989. | MR | Zbl

[7] M. Diener, Canards et bifurcations, in Outils et modèles mathématiques pour l'automatique, l'analyse des systèmes et le traitement du signal, vol. 3, Publication du CNRS (1983), 289-313. | MR

[8] M. Diener et I. P. Van Der Berg, Halos et galaxies, une extension du lemme de Robinson, Comptes rendus de l'Académie des Sciences de Paris, 293 (1981), 385-388. | MR

[9] N. Levinson, Perturbations of discontinuous solutions of non-linear systems of differential equations, Acta Mathematica, 82 (1950), 71-106. | MR | Zbl

[10] A. I. Neishtadt, Persistence of stability loss for dynamical bifurcations, Differential'nye Uravneniya, 23 (12), (1987), 2060-2067. | MR | Zbl

[11] E. Nelson, Internal Set Theory, Bull. Amer. Math. Soc., 83 (1977), 1165-1198. | MR | Zbl

[12] A. Robinson, Non standard Analysis, Amsterdam, North Holland, 1966. | MR | Zbl

[13] F. Takens, Constrained equations, a study of implicit differential equations and their discontinuous solutions, in Structural stability, the theory of catastrophes and applications in the sciences, Springer Lecture Notes in Math., 525 (1976), 143-234. | Zbl

[14] A. Tihonov, On the dependence of the solutions of differential equations on a small parameter, Math. Sbornik, 22 (1948), 193-204. | MR

[15] G. Wallet, Entrée-sortie dans un tourbillon, Ann. Inst. Fourier, 36-4 (1986), 157-184. | Numdam | MR | Zbl